# SDR TWAA9915304

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LEFT WING NUMBER 3 LE SLAT, TOP SIDE AT OTBD END, FOUND THE PATCH COVER HAD COME OFF OF THE METAL SURFACE.  INSTALLED A 3.5 INCH IN BY 5.5 IN HOT BOND REPAIR PER BOEING SERVICE BULLETIN 767-57A0057 REV 2, AND SRM 51-70-10.
